# SDR YENA2025021100147

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 47,736 hours, 15,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1257, HPN-PBI. 'FA REPORTS FUME ODOR ON TOUCHDOWN AND AGAIN WHEN PARKING FLIGHT DECK NOTICED ODOR AT 5000 FT ON APPROACH; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A AIRCRAFT IS OK FOR SERVICE.'
